# SDR SWAA2024012437033

- Difficulty date: January 2, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERIES PACKS M1674; M1675; M1672 AND M1673FAIL CAPACITY TEST EMERGENCY BATTERIES PACKS M1674 M1675 M1672 AND M1673FAIL CAPACITY TEST<[01] REMOVED AND REPLACED BATTERY PACKS M1672; M1673; M1674 & M1675 PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1
